# SDR USAA040988

- Difficulty date: December 2, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 39,875 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-4 - Z-ANGLE, 6 INCH SQUARE CORROSION AT STATION 324-318, RBL 66.  INSTALLED ANGLE DOUBLER IAW EA.
